ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Browse by Author

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Number of items: 2.

Journal Article

Athreya , KB and McDonald, D and Ney, P (1978) Limit Theorems for Semi-Markov Processes and Renewal Theory for Markov Chains. In: Annals of Probability, 6 (5). 788-797 .

Athreya , KB and Ney, P (1978) A New Approach to the Limit Theory of Recurrent Markov Chains. In: Transactions of the American Mathematical Society, 245 (Nov). 493-501 .

This list was generated on Fri Aug 22 02:19:02 2014 IST.